MathSciNet Relay Station
MathSciNet bibliographic data
MR751150 20F05 (03H05 20F26)
van den Dries, L.; Wilkie, A. J. Gromov's theorem on groups of polynomial growth and elementary logic. J. Algebra 89 (1984), no. 2, 349–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement